| Catalog Number |
217865160 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned view plate confirmed the reported event.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: mbt rev tibial view plt sz4, 217865140.
Event or Problem Description
It was reported that clear poly trials are cracked and damaged and cannot be used for surgery.Nothing was left in patient.No surgical delay.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned view plate confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.